# SDR SWAA2017022812204

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 38,242 hours, 27,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D17101100SWA
- Part serial: 30727
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING EMERGENCY SLIDE LIGHT INOPERATIVE.   R & R THE BATTERY PACK IAW AMM.
